Manin's conjecture for a singular quartic Del Pezzo surface

Dan T Loughran

Research output: Contribution to journalArticle (Academic Journal)peer-review

3 Citations (Scopus)

Abstract

We prove Manin's conjecture for a split singular quartic del Pezzo surface with singularity type 2A1 and eight lines. This is achieved by equipping the surface with a conic bundle structure. To handle the sum over the family of conics, we prove a result of independent interest on a certain restricted divisor problem for four binary linear forms.
Original languageEnglish
Pages (from-to)558-584
Number of pages27
JournalJournal of the London Mathematical Society
Volume86
Issue number2
Early online date14 Jun 2012
DOIs
Publication statusPublished - Oct 2012

Fingerprint Dive into the research topics of 'Manin's conjecture for a singular quartic Del Pezzo surface'. Together they form a unique fingerprint.

Cite this